skin-hair-icon
Allergy problem
I used a melamate cream at the niggt and in the morning i just had a a gold facial so i just had a skin reaction my skin becoms very red and dark and itching and have lots of pimpls in my skin
194 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

1. Kindly do not experiment with your skin. I believe whatever you are using or the procedures you are currently undertaking are a type of experimentation. There are certain categories of creams that can cause REBOUND SKIN DARKENING. So AVOID Experimentation. Read this article to know what I am talking about: http://www.skinmatra.com/single-post/2016/08/08/want-fair-skin-think-twice 2. For the itching a thorough examination of your skin by an ALLOPATHIC DERMATOLOGIST is needed. So visit one near you. 3. Having pimples at your age usually signifies a hormonal issue. But of course. for any dermatologist to confidently say that your acne is a result of an underlying hormonal issue, the dermatologist needs to examine you. So visit one.
Next Steps
Health Tips
avoid self medication. Avoid listening to 'friendly' advise. Avoid spas and parlour treatments.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.